Top answers from doctors based on your search:
Disclaimer

tardive dyskinesia medication

A 30-year-old female asked:
Dr. Edwin Ishoo
27 years experience ENT and Head and Neck Surgery
Tardive Dyskinesia: Tardive dyskinesia is a parkinson's-like movement disorder usually caused by neuroleptics but has been reported to be caused by over 50 meds including ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old female asked:
Dr. Florence Nwofor
Specializes in Pediatrics
TD/LQT & Depakote?: TD is commonly caused with use of some antipsychotics & metoclopramide. Liver toxicity and pancreatitis may occur with Depakote, risk factors for ... Read More
A 40-year-old member asked:
Dr. John Moranville
35 years experience Psychiatry
Unfortunately, yes.: Tardive dyskinesia (td) refers to nvoluntary movements of the tongue, lips, nd facial muscles. In more severe cases, it may also include the arms, leg ... Read More
A 49-year-old male asked:
Dr. Dariush Saghafi
32 years experience Neurology
Check with your doc: I guess since you're taking thorazine, (chlorpromazine) you must be getting it from a doc. Why not ask them if you can either have a good evaluation ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month